Journal Article: Noncentral and central chi-square, F and beta distribution functions as special cases of the distribution function of an indefinite quadratic form (1993)

Abstract:
The distribution functions of central and noncentral chi-square, F and beta random variables are expressed as special cases of the distribution function of an indefinite quadratic form. Some of these distribution functions, particularly the doubly noncentral cases, have traditionally involved fairly complicated expressions. The form presented in this paper is computationally straightforward and is attractive because it presents these related distributions as special cases of a single equation.

This article appears as:
Ennis, D. M. and Johnson, N. L. (1993). Noncentral and central chi-square, F and beta distribution functions as special cases of the distribution function of an indefinite quadratic form. Communication in Statistics - Theory and Methods, 22(3), 897-905.

Colleagues can request this journal article here:
Noncentral and central chi-square, F and beta distribution functions as special cases of the distribution function of an indefinite quadratic form

Not a Colleague? Click here to join for free!